# SDR DXTA2015101906108

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 13,966 hours, 8,545 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215672
- Part serial: 0516
- Condition: Failed
- Location: Mlg
- Part time: 5,217 hours, 3,163 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 LT MAIN OTBD BRAKE WAS SMOKING AFTER BLOCKING IN & GRABBED WHEN PARKING.  R & R NR 1 BRAKE ASSEMBLY, BLED SYS & PERFORMED OPS CHECKS.  ALL OPS CHECKED GOOD AT THIS TIME ON GROUND IAW MM 32-42-01.
